I have been on Methotrexate for year and I have had some tummy issues in the past and my rheumo upped my folic acid. I am again having tummy issues and so he wants me to stop the methotrexate for 2 weeks. He suspects I have IBS. I have never had this so I am assuming it is from the Sjogrens? I think he is trying to rule out if it is caused from the methotrexate. We may try methotrexate injections. I don’t know much about it so hoping to look here for more info. Thank you in advance.
Methotrexate can cause tummy upset. Many people find that by taking the pills at night and increasing water intake that they can manage. Others find that they need to switch to the shots to bypass the stomach. If I ever went back in methotrexate that’s what I would do. It didn’t she with my belly even at the starting dose.
Thank you! I know that it can upset the tummy. I have had it before and he increased my folic acid. I am off of it for 2 weeks. Then I think he wants me to go to injections. Also a friend who has had RA for many years suggested I take a probiotic. I haven’t done that but it is worth a try.